Affordable Access

Publisher Website

On a result of R. R. Hall

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
11
Issue
1
Identifiers
DOI: 10.1016/0022-314x(79)90021-0

Abstract

Abstract An upper bound for the mean value of a non-negative submultiplicative function by R. R. Hall [3] is sharpened and generalised. Hall's inequality implies a certain rather accurate upper sieve estimate, and this aspect of Hall's result is exploited in deriving good lower bounds for π( x) via the sieve.

There are no comments yet on this publication. Be the first to share your thoughts.